Functional composition in Bp,k spaces and applications

Authors

  • David Jornet
  • Alessandro Oliaro

DOI:

https://doi.org/10.7146/math.scand.a-15008

Abstract

Let f(x,z), xRN, zCM, be a smooth function in the sense that its Fourier transform has a good behaviour. We study the composition f(x,u(x)), where u is in a generalized Hörmander Bp,k space in the sense of Björck [1]. As a consequence we obtain results of local solvability and hypoellipticity of semilinear equations of the type P(D)u+f(x,Q1(D)u,,QM(D)u)=g, with gBp,k, and fully nonlinear elliptic equations.

Downloads

Published

2006-12-01

How to Cite

Jornet, D., & Oliaro, A. (2006). Functional composition in Bp,k spaces and applications. MATHEMATICA SCANDINAVICA, 99(2), 175–203. https://doi.org/10.7146/math.scand.a-15008

Issue

Section

Articles